Skip to main content

Document details - CONTROLLABILITY OF FRACTIONAL IMPULSIVE INTEGRO- DIFFERENTIAL EQUATIONS WITH STATE DEPENDENT DELAY

Journal Volume 10, Issue 11, November 2021, Article 16953346 K. Malar, Anu Souriar , " CONTROLLABILITY OF FRACTIONAL IMPULSIVE INTEGRO- DIFFERENTIAL EQUATIONS WITH STATE DEPENDENT DELAY" , International Journal of Application or Innovation in Engineering & Management (IJAIEM) , Volume 10, Issue 11, November 2021 , pp. 001-012 , ISSN 2319 - 4847.

CONTROLLABILITY OF FRACTIONAL IMPULSIVE INTEGRO- DIFFERENTIAL EQUATIONS WITH STATE DEPENDENT DELAY

    K. Malar, Anu Souriar

Abstract

ABSTRACT In this article, we study the controllability of fractional impulsive Integro-differential equations in a Banach space. The main results are obtained by using the M nch type fixed point theorem to prove the main result. An application is provided to illustrate the theory. Here we have provided phase space for the impulsive and state dependent delay term. Keywords: Fractional integro-differential equations; Impulsive conditions; Controllability; State dependent delay; Fixed point theorem.

  • ISSN: 23194847
  • Source Type: Journal
  • Original language: English

Cited by 0 documents

Related documents

{"topic":{"name":"Order Picking; AS/RS; Warehouses","id":5729,"uri":"Topic/5729","prominencePercentile":98.30173,"prominencePercentileString":"98.302","overallScholarlyOutput":0},"dig":"7972b85ca5bc948c1a2f0423f8150b186ec6bb8cf32afac11c4a324b8d78fb11"}